Flash Flood, Grant
- When
- August 11, 2:00 PM EST to 2:30 PM EST
- Where
- Grant County, 2 mi N of Corinth
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.649, -84.625 (the zone’s center; the record gives no point)
Fork Lick Road was flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 11, 9:53 AM EST, 4 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1053 AM EDT MON AUG 11 2003 FEW MINOR CHANGES TO THIS AFTERNOONS FORECAST. BASED ON LATEST SATELLITE LOOP WILL GO PARTLY CLOUDY IN THE EAST. ALSO A FEW SUCKER HOLES NW OF CVG...SO WILL GO VARIABLE CLOUDINESS IN THE TRI-STATE REGION. 12Z ILN SOUNDING IS SUPPORTING HIGHS IN THE LOWER 80S SOUTH...THIS IS EVEN WITH CLOUD COVER. THIS MAKES SENSE...SINCE TEMPS ONLY DROP INTO UPPER 60S IN MOST LOCATIONS. WILL ALSO PUSH CENTRAL OHIO TO NEAR 80...SINCE CMH WAS 72 AND THERE IS A LOT OF CLEAR SKIES IN THE AREA RIGHT NOW. CLEMISILN ALREADY OUT. ZFP OUT SHORTLY. .ILN...NONE. SITES
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111115- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 521 AM EDT MON AUG 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO. .DAY ONE...TODAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND THIS EVENING. SOME WILL PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING. AN ISOLATED SEVERE STORM WILL ALSO BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED/ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE TUESDAY. ANY OF THESE STORMS COULD PRODUCE TORRENTIAL RAINFALL AND LOCALIZED FLOODING. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TIPTON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
944 AM EDT MON AUG 11 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0600 PM 4 W RICHMOND IN FLOOD
08/11/03 WAYNE FEW ROADS WITH HIGH WATER
RLGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
101 PM EDT MON AUG 11 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1256 PM WINCHESTER OH WIND DAMAGE
08/11/03 ADAMS TREES DOWN
1256 PM WINCHESTER OH FLASH FLOOD
08/11/03 ADAMS HIGH WATER ON ROADS
RLGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
235 PM EDT MON AUG 11 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0220 PM RARDEN OH 1.75 INCH HAIL
08/11/03 SCIOTO
RLGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
251 PM EDT MON AUG 11 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0241 PM OTWAY OH .75 INCH HAIL
08/11/03 SCIOTO
RLGThe Cincinnati radar (KILN), 110 km away, was scanning. The volume nearest the first event began at 18:59 UTC.
1 flash flood. Local standard time, as filed.
Fork Lick Road was flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2003Every state in 2003This day in weather historyWarnings in Kentucky, August 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5333058.